arrow
Volume 6, Issue 1
Discrete Maximum Principles for FEM Solutions of Some Nonlinear Elliptic Interface Problems

J. Karátson & S. Korotov

Int. J. Numer. Anal. Mod., 6 (2009), pp. 1-16.

Published online: 2009-06

Export citation
  • Abstract

Discrete maximum principles are proved for finite element discretizations of nonlinear elliptic interface problems with jumps of the normal derivatives. The geometric conditions in the case of simplicial meshes are suitable acuteness or nonobtuseness properties.

  • Keywords

Nonlinear elliptic problem, interface problem, maximum principle, discrete maximum principle, finite element method, simplicial mesh.

  • AMS Subject Headings

35B50, 35J65, 65N30, 65N50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-6-1, author = {J. and Karátson and and 21014 and and J. Karátson and S. and Korotov and and 21015 and and S. Korotov}, title = {Discrete Maximum Principles for FEM Solutions of Some Nonlinear Elliptic Interface Problems}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2009}, volume = {6}, number = {1}, pages = {1--16}, abstract = {

Discrete maximum principles are proved for finite element discretizations of nonlinear elliptic interface problems with jumps of the normal derivatives. The geometric conditions in the case of simplicial meshes are suitable acuteness or nonobtuseness properties.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/753.html} }
TY - JOUR T1 - Discrete Maximum Principles for FEM Solutions of Some Nonlinear Elliptic Interface Problems AU - Karátson , J. AU - Korotov , S. JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 1 EP - 16 PY - 2009 DA - 2009/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/753.html KW - Nonlinear elliptic problem, interface problem, maximum principle, discrete maximum principle, finite element method, simplicial mesh. AB -

Discrete maximum principles are proved for finite element discretizations of nonlinear elliptic interface problems with jumps of the normal derivatives. The geometric conditions in the case of simplicial meshes are suitable acuteness or nonobtuseness properties.

J. Karátson & S. Korotov. (1970). Discrete Maximum Principles for FEM Solutions of Some Nonlinear Elliptic Interface Problems. International Journal of Numerical Analysis and Modeling. 6 (1). 1-16. doi:
Copy to clipboard
The citation has been copied to your clipboard